RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Abdulnagimov, Aidar Irekovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:139
Abstract pages:674
Full texts:165
References:70
E-mail:

http://www.mathnet.ru/eng/person112092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. I. Abdulnagimov, A. S. Krivosheyev, “Properly distributed subsets in complex plane”, Algebra i Analiz, 28:4 (2016),  1–46  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:4 (2017), 433–464  isi  scopus
2. A. I. Abdulnagimov, A. S. Krivoshyev, “Representation of analytic functions”, Ufimsk. Mat. Zh., 8:4 (2016),  3–23  mathnet  mathscinet  elib; Ufa Math. J., 8:4 (2016), 3–23  isi  scopus
2015
3. A. I. Abdulnagimov, A. S. Krivoshyev, “Properly distributed subsequence on the line”, Ufimsk. Mat. Zh., 7:1 (2015),  3–12  mathnet  mathscinet  elib; Ufa Math. J., 7:1 (2015), 3–12  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019